# SDR IPXA2022020841715

- Difficulty date: May 1, 2022
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 56,887 hours, 8,859 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* VERTICAL STABILIZER LEFT SKIN PANEL DAMAGE REPAIR***SM120/LMX0***CONTACT AMC FOR FOLLOW ON ACTIONS TO BE ACCOMPLISHED*** WILL REQUIRE S/M 120 HRS TO R&R SKIN PANEL. HANGAR IS NEEDED, PARTS ON ORDER.
